# SDR AALA201706129046

- Difficulty date: June 10, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,729 hours, 15,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIDEWALL LIGHT AT SEAT 21J IS BURNT OUT.  **SUPPLEMENTAL - 06/16/17 -  RE-LAMPED SIDEWALL LIGHT IAW AMM 33-21-00.  OPERATIONAL CHECK GOOD.  (CLOSED)
